# SDR SIMA2012122203

- Difficulty date: December 22, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SPAR III CRACKED AT STA 1690.00 (MLG HARNESS FEED THRU) TOWARD UPPER FLANGE OF SPAR AND TERMINATING AT UPPER SKIN TO SPAR FASTENER 3.5 INCHES LONG.
